Title: On the number of abelian left symmetric algebras
Authors: Dekimpe, Karel * ×
Ongenae, V * #
Issue Date: 2000
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:128 issue:11 pages:3191-3200
Abstract: In this paper we prove that there are infinitely many abelian left symmetric algebras in dimensions greater than or equal to 6. Equivalently this means that there are, up to affine conjugation, infinitely many simply transitive affine actions of R-k, for k greater than or equal to 6. This is a result which is usually credited to A.T. Vasquez, but for which there is no proof in the literature.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science